# SDR DALA2015121807808

- Difficulty date: December 17, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,798 hours, 16,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01 EA CRACK ON LT-BS 859.5.  FRAME INNER CHORD TRANSITION RADIUS IAW W/C 5311-01195-01 AND THE REPAIR WC 5311-01195-09A MUST BE ACCOMPLISHED.  PRIOR TO FURTHER FLIGHT.
